# SDR 2005FA0000926

- Difficulty date: June 14, 2005
- Submitted: July 1, 2005
- Operation: General aviation
- Aircraft: N8240T
- Make and model: Beech F33A
- Aircraft serial: CE1542
- Engine: Cont IO520BB
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pump
- Part number: AA3216CW
- Part serial: N31530
- Condition: Weak
- Location: Instrument Air
- Part time: 126 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LOW INSTRUMENT AIR PRESSURE AT 1000 RPM.  TROUBLESHOOTING SYSTEM FOUND TO BE OK, DETERMINED AIR PUMP WAS NOT PUTTING OUT SUFFICIENT PRESSURE.  NO PROBABLE CAUSE OR RECOMMENDATIONS AT THIS TIME. (K)
